A maximum-likelihood relatedness estimator allowing for negative relatedness values

Konovalov, Dmitry A.; Heg, Dik (2008). A maximum-likelihood relatedness estimator allowing for negative relatedness values. Molecular ecology resources, 8(2), pp. 256-263. Oxford: Blackwell Science 10.1111/j.1471-8286.2007.01940.x

[img] Text
Konovalov MolEcolNotes 2007.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (311kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Biology > Institute of Ecology and Evolution (IEE)

UniBE Contributor:

Heg, Dierik Hans

ISSN:

1755-098X

Publisher:

Blackwell Science

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:10

Last Modified:

17 Mar 2016 14:28

Publisher DOI:

10.1111/j.1471-8286.2007.01940.x

Web of Science ID:

000253827300003

BORIS DOI:

10.7892/boris.30609

URI:

https://boris.unibe.ch/id/eprint/30609 (FactScience: 194852)

Actions (login required)

Edit item Edit item
Provide Feedback